# SDR UPS96821407

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC8530093
- Condition: Corrosion
- Location: Bs 430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.   FS 430 LONGERON 30R HEAVY CORROSION.   REPAIRED LONGERON PER SRM 53-2-3 AND SRM 51-1-20D.
